Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Invariant manifold")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 267

  • Page / 11

Selection :

  • and


Dynamical behavior in coupled systems of J-J typeQIAN MIN; SHEN WENXIAN; ZHANG JINYAN et al.Journal of differential equations (Print). 1990, Vol 88, Num 1, pp 175-212, issn 0022-0396, 38 p.Article

On pseudo-stable and pseudo-unstable manifolds for mapsELBIALY, M. S.Journal of mathematical analysis and applications. 1999, Vol 232, Num 2, pp 229-258, issn 0022-247XArticle

An impact of noise on invariant manifolds in nonlinear dynamical systemsXU SUN; JINQIAO DUAN; XIAOFAN LI et al.Journal of mathematical physics. 2010, Vol 51, Num 4, issn 0022-2488, 042702.1-042702.12Article

Invariant manifold theory via generating mapsCHAPERON, Marc.Comptes rendus. Mathématique. 2008, Vol 346, Num 21-22, pp 1175-1180, issn 1631-073X, 6 p.Article

Invariant submanifolds of a manifold admitting an f (2υ+3,1)-structureDEMETROPOULOU-PSOMOPOULOU, D.Tensor. 1992, Vol 51, Num 2, pp 133-137, issn 0040-3504Article

Invariant manifolds for dissipative systemsRAMM, A. G.Journal of mathematical physics. 2009, Vol 50, Num 4, issn 0022-2488, 042701.1-042701.11Article

Metric properties of Cherry flowsMOREIRA, P. C; GASPAR RUAS, A. A.Journal of differential equations (Print). 1992, Vol 97, Num 1, pp 16-26, issn 0022-0396Article

The utility of an invariant manifold description of the evolution of a dynamical systemROBERTS, A. J.SIAM journal on mathematical analysis. 1989, Vol 20, Num 6, pp 1447-1458, issn 0036-1410, 12 p.Article

Multiple coupling in chains of oscillatorsKOPELL, N; ZHANG, W; ERMENTROUT, G. B et al.SIAM journal on mathematical analysis. 1990, Vol 21, Num 4, pp 935-953, issn 0036-1410, 19 p.Article

Probability distribution for the number of cycles between successive regime transitions for the Lorenz modelMITTAL, A. K; DWIVEDI, S; YADAV, R. S et al.Physica. D. 2007, Vol 233, Num 1, pp 14-20, issn 0167-2789, 7 p.Article

Uniform finite-parameter asymptotics of solutions of nonlinear evolutionary equationsBABIN, A. V; VISHIK, M. I.Journal de mathématiques pures et appliquées. 1989, Vol 68, Num 4, pp 399-455, issn 0021-7824, 57 p.Article

Quasi-equilibrium grid algorithm : Geometric construction for model reductionCHIAVAZZO, Eliodoro; KARLIN, Iliya V.Journal of computational physics (Print). 2008, Vol 227, Num 11, pp 5535-5560, issn 0021-9991, 26 p.Article

Invariant manifolds for metastable patterns in ut2uxx-f(u)CARR, J; PEGO, R.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1990, Vol 116, Num 1-2, pp 133-160, issn 0308-2105, 28 p.Article

An invariant manifold of slowly oscillating solutions for x˙(t)=-μx(t)+f(x(t-1))WALTHER, H. O.Journal für die reine und angewandte Mathematik. 1991, Vol 414, pp 67-112, issn 0075-4102, 46 p.Article

Construction of center manifoldsKNOBLOCH, H. W.Zeitschrift für angewandte Mathematik und Mechanik. 1990, Vol 70, Num 7, pp 215-233, issn 0044-2267, 19 p.Article

Explicit invariant manifolds and specialised trajectories in a class of unsteady flowsBALASURIYA, Sanjeeva.Physics of fluids (1994). 2012, Vol 24, Num 12, issn 1070-6631, 127101.1-127101.27Article

Master-slave synchronization and invariant manifolds for coupled stochastic systemsCHUESHOV, Igor; SCHMALFUSS, Björn.Journal of mathematical physics. 2010, Vol 51, Num 10, issn 0022-2488, 102702.1-102702.23Article

Travaux de Herman sur les tores invariants = Works of BHerman on invariant toriYOCCOZ, J.-C.Astérisque. 1992, Num 206, pp 311-344, issn 0303-1179Article

On Levi-flat hypersurfaces tangent to holomorphic websFERNANDEZ-PEREZ, Arturo.Annales de la faculté des sciences de Toulouse. 2011, Vol 20, Num 3, pp 581-597, issn 0240-2963, 17 p.Article

Cluster synchronization in star-like complex networksZHONGJUN MA; GANG ZHANG; YI WANG et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 15, issn 1751-8113, 155101.1-155101.12Article

Approximation of slow and fast dynamics in multiscale dynamical systems by the linearized Relaxation Redistribution MethodCHIAVAZZO, Eliodoro.Journal of computational physics (Print). 2012, Vol 231, Num 4, pp 1751-1765, issn 0021-9991, 15 p.Article

The center manifold theorem for a discrete systemKARYDAS, N; SCHINAS, J.Applicable analysis (Print). 1992, Vol 44, Num 3-4, pp 267-284, issn 0003-6811Article

On submanifolds of a special paracontact Riemannian manifoldAGASHE, N. S; CHAFLE, M. R.Tensor. 1992, Vol 51, Num 2, pp 145-155, issn 0040-3504Article

Geometric shape of invariant manifolds for a class of stochastic partial differential equationsGUANGGAN CHEN; JINQIAO DUAN; JIAN ZHANG et al.Journal of mathematical physics. 2011, Vol 52, Num 7, issn 0022-2488, 072702.1-072702.14Article

  • Page / 11